# SDR SIMA20210419003

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shim
- Condition: Migrated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #1 TO VERTICAL STAB LOWER HINGE POINT SCHACKLE HAS MIGRATING AND DAMAGED SHIMS.-C/A-RAR LOWER HINGE ASSY IAW EMB 145 SRM 51-40-02. (MAJOR REPAIR)
